Alert archive / Missouri / Tornado Warnings in 2019
Tornado Warning 60, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at May 21, 2019, 1:35 PM CDT for Stone County, Missouri. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2019, 1:35 PM CDT (18:35 UTC)
- Expired
- May 21, 2019, 2:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Stone County, MO
The radar
The Springfield radar (KSGF), 66 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 11:32 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.6 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
121
WFUS53 KSGF 211835
TORSGF
MOC209-211900-
/O.NEW.KSGF.TO.W.0060.190521T1835Z-190521T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
135 PM CDT Tue May 21 2019
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Southern Stone County in southwestern Missouri...
* Until 200 PM CDT.
* At 135 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southwest of Kimberling City, moving north at
50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Table Rock Lake... Kimberling City...
Reeds Spring... Branson West...
Galena... Mccord Bend...
Lampe... Cape Fair...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3650 9356 3680 9354 3680 9331 3675 9330
3650 9348
TIME...MOT...LOC 1835Z 196DEG 45KT 3655 9350
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Titus3 follow-up statements
494
WWUS53 KSGF 211843
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
143 PM CDT Tue May 21 2019
MOC209-211900-
/O.CON.KSGF.TO.W.0060.000000T0000Z-190521T1900Z/
Stone MO-
143 PM CDT Tue May 21 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR CENTRAL
STONE COUNTY...
At 143 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Kimberling City, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Table Rock Lake... Kimberling City...
Reeds Spring... Branson West...
Galena... Mccord Bend...
Lampe... Cape Fair...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If on or near Table Rock Lake, get away from the water and move to
safe shelter immediately. If you can hear thunder, you are close
enough to be struck by lightning. Severe thunderstorms can produce
large capsizing waves, even on small bodies of water. Move into dock
and seek safe shelter now! Do not be caught on the water in a
thunderstorm.
&&
LAT...LON 3655 9344 3658 9352 3680 9352 3680 9331
3675 9330
TIME...MOT...LOC 1843Z 208DEG 37KT 3661 9345
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Titus634
WWUS53 KSGF 211849
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
149 PM CDT Tue May 21 2019
MOC209-211900-
/O.CON.KSGF.TO.W.0060.000000T0000Z-190521T1900Z/
Stone MO-
149 PM CDT Tue May 21 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR EAST
CENTRAL STONE COUNTY...
At 149 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Branson West, or near Kimberling City, moving
northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Table Rock Lake... Kimberling City...
Reeds Spring... Branson West...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3664 9338 3664 9348 3680 9346 3680 9331
3675 9330
TIME...MOT...LOC 1849Z 206DEG 42KT 3668 9341
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Titus764
WWUS53 KSGF 211857
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
157 PM CDT Tue May 21 2019
MOC209-211907-
/O.EXP.KSGF.TO.W.0060.000000T0000Z-190521T1900Z/
Stone MO-
157 PM CDT Tue May 21 2019
...THE TORNADO WARNING FOR EAST CENTRAL STONE COUNTY WILL EXPIRE AT
200 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 700 PM CDT for southwestern
Missouri.
LAT...LON 3664 9338 3664 9348 3680 9346 3680 9331
3675 9330
TIME...MOT...LOC 1857Z 196DEG 45KT 3676 9338
$$
TitusWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 21, 12:11 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 21, 12:11 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1211 PM CDT Tue May 21 2019
.SHORT TERM...(Today and tonight)
Issued at 226 AM CDT Tue May 21 2019
Moderate to heavy rainfall was impacting the Missouri Ozarks
early this morning with widespread flooding occurring. Rainfall
amounts of 2 to 5 inches had been reported through 2 am. With rain
continuing and additional rainfall amounts of between 1 and 3
inches expected across the region through this evening, have
expanded the flash Flood Watch across the entire CWA through 7PM.
There has been some indication of a brief rain free period this
morning across far southern Missouri fro the short range models.
This should be rather brief before a strong cold front begins to
move east and bring additional strong to severe thunderstorms and
additional heavy rain to the region through this afternoon.
As the low in the plains begins to lift north, the warm front
that was suppressed south by the ongoing convection should lift
into southwest Missouri. This will continue the chance for severe
storms along with a few brief spin ups possible.
The cold front will move through the region fairly rapidly as the
upper level system lift north. The expectation is for the eastern
portions of the area to see the front and associated strong to
severe storms around daybreak with the front progressing across
the area through the afternoon and be east of the area by late
this afternoon into early this evening. Once again, all models of
severe weather will be possible.
The region will then see clearing tonight with lows in the 50s
across the region.
.LONG TERM...(Wednesday through Monday)
Issued at 226 AM CDT Tue May 21 2019
Wednesday should be rather nice and potentially the only day for
the remainder of the week where showers or thunderstorms won't
impact the area. This will be thanks to a surface high that will
filter through the region behind Tuesdays cold front.
Sadly, the deep southwesterly flow aloft will remain in place
through the coming Memorial Day weekend. The Ozarks will be on
the periphery of upper level high pressure over the southeastern
CONUS. with severe short waves moving through the upper level
flow, and depending on the strength of the high, additional rounds
of showers and storms will be possible. Will need to monitor this
boundary to determine how far north/south the rain will impact.
In general, the remainder of the week with the exception of
Wednesday look to be fairly active and wet.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1207 PM CDT Tue May 21 2019
A couple of line segments of convection were pushing across the
forecast area early this afternoon. The first one has pushed
through SGF within the past hour. The second has pushed through
JLN and was shifting towards SGF by 18z and will linger for an
hour or two. Convection for BBG will be slightly later more likely
between 19z-22z. IFR conditions are expected during the most
intense convection with variable winds of 20 to 40 kts. Outside of
the convection, generally MVFR to VFR conditions and a southerly
wind at 15 to 25 kts.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 7 PM CDT this evening for MOZ055>058-
066>071-077>083-088>098-101>106.
KS...Flash Flood Watch until 7 PM CDT this evening for KSZ073-097-101.
&&
SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...LindenbergHazardous weather outlook, May 21, 12:39 PM CDT, 56 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 1239 PM CDT Tue May 21 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221745- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1239 PM CDT Tue May 21 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Elevated tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Elevated flooding risk. Elevated lightning risk. Elevated non thunderstorm wind risk. DISCUSSION... A line of thunderstorms will push across the Missouri Ozarks this afternoon. The strongest storms will likely be over south central Missouri, closer to a warm front over far southern Missouri. Some severe weather will be possible over south central Missouri with damaging wind gusts over 60 mph, large hail to the size of quarters and isolated tornadoes can't be ruled out either. Torrential rain will accompany the storms and will fall on already saturated ground from last nights rainfall. This will likely runoff as flooding. Wind gusts outside of the thunderstorms may gust over 30 mph at times this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Intermittent storm activity is expected from Wednesday night through the coming holiday weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed in the next six hours for locations over south central Missouri. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Lindenberg
In the hours before
Local storm report, May 21, 11:08 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM FLOOD 4 ENE RED OAK 37.24N 93.95W
05/21/2019 LAWRENCE MO LAW ENFORCEMENT
WATER REPORTED OVER ROADWAY ON MISSOURI 97,
APPROXIMATELY 4 MILES NORTH OF MISSOURI 96.
&&
CKRLocal storm report, May 21, 11:11 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1111 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 AM FLOOD 4 E BRONAUGH 37.70N 94.39W
05/21/2019 VERNON MO LAW ENFORCEMENT
TROOPER REPORTS WATER OVER ROADWAY ON ROUTE
N NEAR ROUTE BB, NORTHWEST OF SHELDON.
&&
CKRSpecial weather statement, May 21, 11:25 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Springfield MO
1125 AM CDT Tue May 21 2019
MOZ093-101-102-211700-
Barry MO-Newton MO-McDonald MO-
1125 AM CDT Tue May 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NEWTON...EASTERN
MCDONALD AND WESTERN BARRY COUNTIES UNTIL NOON CDT...
At 1125 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pineville to near Pea Ridge to Rogers.
Movement was northeast at 55 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Big Sugar Creek State Park... Roaring River State Park...
Monett... Cassville...
Purdy... Seligman...
Exeter... Wheaton...
Butterfield... Washburn...
Fairview... Pioneer...
Stella... Stark City...
Wayne... Powell...
Rocky Comfort... Ridgley...
LAT...LON 3650 9441 3693 9414 3692 9381 3666 9378
3650 9386
TIME...MOT...LOC 1625Z 213DEG 47KT 3661 9431 3652 9417 3635 9412
TitusSpecial weather statement, May 21, 12:25 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Springfield MO
1225 PM CDT Tue May 21 2019
MOZ090-094-095-211815-
Greene MO-Lawrence MO-Christian MO-
1225 PM CDT Tue May 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHRISTIAN...
SOUTHEASTERN LAWRENCE AND CENTRAL GREENE COUNTIES UNTIL 115 PM CDT...
At 1224 PM CDT, Doppler radar was tracking a strong thunderstorm over
Marionville, or 7 miles northeast of Aurora, moving northeast at 50
mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Springfield... Republic...
Aurora... Battlefield...
Willard... Marionville...
Clever... Fair Grove...
Billings... Brookline...
Sacville... Glidewell...
Ebenezer... Bassville...
Bois D'arc... Cave Springs...
This includes Interstate 44 between mile markers 60 and 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 700 PM CDT for southwestern
Missouri.
LAT...LON 3698 9372 3743 9346 3742 9324 3735 9312
3699 9348 3699 9361 3692 9362
TIME...MOT...LOC 1724Z 213DEG 43KT 3704 9362
TitusLocal storm report, May 21, 1:15 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 PM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM FLOOD 3 SW SPRINGFIELD 37.16N 93.32W
05/21/2019 GREENE MO BROADCAST MEDIA
WATER ON THE ROADWAY AT BATTLEFIELD AND
KANSAS EXPRESSWAY. REPORT OF STALLED CAR DUE
TO THE HIGH WATER ON ROADWAY PER MEDIA
PARTNER.
&&
CKRLocal storm report, May 21, 1:27 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
127 PM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM TSTM WND DMG 4 NW BATTLEFIELD 37.16N 93.42W
05/21/2019 GREENE MO FIRE DEPT/RESCUE
12 INCH DIAMETER TREE DOWN AND 10 INCH
DIAMETER TREE UPROOTED ON ORR ST.
&&
CKRThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:23 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 52 min |
| May 20, 7:42 PM CDT | Flash Flood Warning | SGF | Barton, Jasper | 6 hr |
| May 20, 7:52 PM CDT | Tornado Warning | SGF | Polk | 23 min |
| May 20, 8:00 PM CDT | River Flood Warning | SGF | Cedar | 28 days |
| May 20, 8:00 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede | 45 min |
| May 20, 8:15 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 60 min |
| May 20, 8:16 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Miller, Polk | 19 min |
| May 20, 8:18 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Vernon | 6 hr |
| May 20, 8:57 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, St. Clair | 63 min |
| May 20, 9:08 PM CDT | River Flood Warning | SGF | Pulaski | 58 hr |
| May 20, 9:14 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 46 min |
| May 20, 9:26 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 64 min |
| May 20, 9:31 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 59 min |
| May 20, 9:35 PM CDT | Flash Flood Warning | SGF | Cedar, St. Clair, Vernon | 5 hr |
| May 20, 9:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 65 min |
| May 20, 10:09 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Polk | 51 min |
| May 20, 10:14 PM CDT | Flash Flood Warning | SGF | Barry, Dade, Jasper, Lawrence, McDonald, Newton | 5 hr |
| May 20, 10:35 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 40 min |
| May 20, 10:54 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Christian, Dallas, Greene, Hickory and 4 more | 4 hr |
| May 20, 11:01 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 44 min |
| May 20, 11:24 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski, Texas, Wright | 35 min |
| May 20, 11:37 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone and 1 more | 3 hr |
| May 20, 11:52 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski, Texas, Wright | 38 min |
| May 21, 12:04 AM CDT | Flash Flood Warning | SGF | Camden, Christian, Dallas, Douglas, Laclede, Pulaski and 3 more | 3 hr |
| May 21, 12:14 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 46 min |
| May 21, 12:28 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas, Wright | 62 min |
| May 21, 1:11 AM CDT | Flash Flood Warning | SGF | Dent, Phelps, Pulaski, Shannon, Texas | 2 hr |
| May 21, 1:53 AM CDT | Areal Flood Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Newton and 3 more | 33 hr |
| May 21, 2:21 AM CDT | Flash Flood Warning | SGF | Christian, Dent, Douglas, Howell, Oregon, Ozark and 4 more | 4 hr |
| May 21, 2:45 AM CDT | Tornado Warning | SGF | Howell, Ozark | 20 min |
| May 21, 2:50 AM CDT | Areal Flood Warning | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone and 1 more | 32 hr |
| May 21, 3:18 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Christian, Dallas, Greene, Hickory and 3 more | 17 hr |
| May 21, 3:25 AM CDT | Areal Flood Warning | SGF | Camden, Dent, Douglas, Laclede, Phelps, Pulaski and 4 more | 10 hr |
| May 21, 4:41 AM CDT | River Flood Warning | SGF | Phelps | 4 days |
| May 21, 4:46 AM CDT | River Flood Warning | SGF | Pulaski | 27 hr |
| May 21, 5:53 AM CDT | Areal Flood Warning | SGF | Christian, Dent, Douglas, Howell, Oregon, Ozark and 4 more | 29 hr |
| May 21, 7:37 AM CDT | River Flood Warning | SGF | Jasper, Newton | 67 hr |
| May 21, 8:05 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 55 min |
| May 21, 9:34 AM CDT | River Flood Warning | SGF | McDonald | 48 hr |
| May 21, 9:54 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 51 min |
| May 21, 10:25 AM CDT | River Flood Warning | SGF | Shannon | 10 hr |
| May 21, 10:32 AM CDT | River Flood Warning | SGF | Stone | 53 hr |
| May 21, 10:43 AM CDT | Special Weather Statement | SGF | McDonald | 32 min |
| May 21, 11:25 AM CDT | Special Weather Statement | SGF | Barry | 35 min |
| May 21, 11:43 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 47 min |
| May 21, 12:05 PM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| May 21, 12:25 PM CDT | Special Weather Statement | SGF | Greene | 50 min |
| May 21, 12:59 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 31 min |
| May 21, 1:06 PM CDT | Tornado Warning | SGF | Dallas, Greene, Webster | 24 min |
| May 21, 1:15 PM CDT | Flash Flood Warning | SGF | Greene | 5 hr |
| May 21, 1:20 PM CDT | Areal Flood Warning | SGF | Camden, Dent, Douglas, Laclede, Phelps, Pulaski and 4 more | 21 hr |
| May 21, 1:22 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 38 min |
| May 21, 1:57 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 33 min |
| May 21, 2:13 PM CDT | Flash Flood Warning | SGF | Dallas, Greene, Polk | 4 hr |
| May 21, 2:24 PM CDT | Special Weather Statement | SGF | Webster | 36 min |
| May 21, 2:41 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 49 min |
| May 21, 2:44 PM CDT | Tornado Warning | SGF | Webster | 31 min |
| May 21, 2:47 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 43 min |
| May 21, 2:56 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 49 min |
| May 21, 3:02 PM CDT | Tornado Warning | SGF | Douglas, Wright | 28 min |
| May 21, 3:08 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 37 min |
| May 21, 3:18 PM CDT | Tornado Warning | SGF | Wright | 27 min |
| May 21, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 38 min |
| May 21, 3:23 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 37 min |
| May 21, 3:25 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Webster | 4 hr |
| May 21, 3:28 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 32 min |
| May 21, 3:31 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 29 min |
| May 21, 3:38 PM CDT | Tornado Warning | SGF | Laclede, Texas, Wright | 37 min |
| May 21, 3:50 PM CDT | Tornado Warning | SGF | Howell, Ozark | 25 min |
| May 21, 3:53 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Pulaski | 52 min |
| May 21, 4:02 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 43 min |
| May 21, 4:10 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 35 min |
| May 21, 4:17 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps | 43 min |
| May 21, 4:24 PM CDT | Tornado Warning | SGF | Dent, Phelps | 36 min |
| May 21, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Oregon, Shannon | 49 min |
| May 21, 5:33 PM CDT | Special Weather Statement | SGF | Oregon, Shannon | 27 min |
Nearby
Tornado Warnings in Missouri, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.